pediatrician-icon
Question related to polio vaccine
Today polio vaccine is given to my son . But instead of two drops they given four drops of polio vaccine to my son. Now I wants to know extra two drops will cause any negative effects to my son or it is safe?? Please reply me as soon as possible with complete detail .
32 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

No need to worry...
Next Steps
watch for loose stool...
Health Tips
get relaxed
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It is generally safe.  No adverse effects will happen.  Therotically loose stools may occur that too will be self limited.  But practically no such effects occur of overdose.  OPV is quite safe .
Next Steps
Don't Worry. 
Health Tips
It's always better to give the right amount of dose.  Be cautious next time. 
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Do not worry. Extra dose won’t harm
Next Steps
Consult if any stomach upset
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Nothing happens..loose motions is the only concern..No need to worry
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.